Diagnosis Oct 07 and then Aug 08: Inditerminate Patchy Colitis. Also suffer from Peptic Ulcers could be related to Asacol. Current Medication: 500mg Asacol Suppositories, 800mg Asacol Tablets x 2 a day.
I am sorry as I know how you feel. I can be my own worse enemy many times over. Just want you to know you can always come here and post and find many kind members who also understand.
I am a 43 yr old mother of 3. I have battled anxiety issues for the past 17 years - off and on. Unfortunately, I am in the middle of an "on" episode.
I have taken many different meds in the past - the one that seemed to work the best for me was Klonopin. However, my doctor will not give me a prescription for it as she says it is addictive. They have put me on Serafem which I feel is causing me to be MORE anxious. I'm coping as best I can but the impending doom feelings will NOT go away. In fact, I don't even sleep much because of it. Every little pain or twitch in my body triggers horrible thoughts - heart attack? lung collapse? cancer? I cannot control these thoughts . . . my mind is racing. Could the serafem be making me worse instead of better?
The common Sarafem (Prozac) side effects are anxiety, insomnia, weight gain, or unwanted head feelings. If you feel these are unbearable please do see your physician and explain.
It usually takes 4-6 weeks for a person to get on to these meds but hopefully the side effects won't last that long.
Welcome to the world of A & P here at HealingWell.